MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS? LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS? LOOP; STENT, URETERAL
Model Number M0061552320
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a0406 captures the reportable event of stent deformed.
 
Event or Problem Description
It was reported that, during the ureteroscopy lithotripsy procedure resistance was encountered upon insertion of a polaris loop ureteral stent.The device became blocked upon reaching the ureter and could not be advanced further.The stent was removed and found to be deformed.The procedure was completed successfully with the same polaris loop ureteral stent.No patient complications were reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf code a0406 captures the reportable event of stent deformed.Block h11: the returned polaris loop ureteral stent was analyzed, and during the inspection, it was found that the stent shaft buckled, which confirm the reported event.The analysis performed to the returned device; it is possible to conclude that this problem could be caused by operational factors.If the positioner is advanced with excess force over the guidewire the stent can get buckled/accordioned resulting in a difficulty or unable to advance the stent to the target site.Based on the analysis results regarding the observed stent deformed, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
POLARIS? LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23701077
Report Number2124215-2025-88238
Device Sequence Number10629125
Product Code FAD
UDI-Device Identifier08714729421085
UDI-Public(01)08714729421085(17)280318(10)36079186
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061552320
Device Catalogue NumberM0061552320
Device Lot Number0036079186
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/13/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown